Parp Inhibator week 12

The last 4 weeks have been up and down but especially the past two weeks.I needed 2 units of blood last week and my bloods reading yesterday shows bloods dropping again.I feel miserable.Palpatations,fatigue,low blood pressure and rapid heartbeat,which only gets regulated by infusion of fluids.Vein collapsed during transfusion,all other veins in hands and arms are collapsing.

So is the drug working? I don't know,all I know is quality of life is greatly diminished for me,either due to the meds or due to the cancer and it's mainly being totally wrecked from walking from the chair to the door.Taking a shower leads to a decision on whether Ill have the energy to dress myself or go back into pjs.I haven't had a scan since last Oct so hopefully I will have one soon.If the drug is working and it's managing my cancer than maybe there's treatment for the bloods ,heart etc.ive an appointment tomorrow so,hopefully I'll be set on the right road.Ive also to inquire about the care in the home.When do you actually need to go to the ER,when will a GP do,what should I do at home if I get sudden onset of pain? Do I take the morphine or does it need investigation.I am not medically trained so I wouldn't know if it was a blood clot,severe muscle spasm,severe heartburn etc,so how am I supposed to decided on what is an emergency,when to take pain meds,if pain goes away from morphine does that mean the cause wasn't serious.I don't think I'm the only one in this boat.Rant and confusion over!! 😜🙉🙊🐵🙈

7 Replies

  • I understand how you feel. There is a lot there to take in. If you are feeling so bad you really do need to talk to your Onc team. Have you spoken to any pallitive care teams about pain and pain control. Have you been in touch with your local hospice. Try to if you can begin to get a team around you. You should be able to call someone at any time 24/7 if you have a problem even if it is the ward of your day care centre. Please let me know how you get on. The morphine reduces the pain if you need an extra push thorugh and have been advised to take it, take it it helps a lot.

    Sending you gentle hugs


  • Agree with Trish.  Maybe take this post with you to the oncologist and GP to get advice on what to do when.   It might be worth having your thyroid checked - that could account for some of the symptoms.  I hope you get a scan soon and the part inhibitors are working.  With cyberhugs, Vx

  • Hi AnnieH1. So sorry to hear that it's been a bad few weeks. It's especially hard when you're not sure what is causing your problems. I hope your review goes well and that you are bringing someone with you to make sure you get all your questions answered. Worry and not knowing always make everything seem worse. I hope and pray that you feel better after speaking to Prof. X

  • Dear AnnieH

    So sorry to hear you are having such a hard time. My heart goes out to you. Your questions are all so valid and important that you must get answers to every single one. Not sure if it's possible to print out your post but at least write them down for the med team. I cannot go to my appointments without my questions ready as otherwise I will forget. Good luck tomorrow. I hope all goes well and that your questions are answered .


  • HI Annie, I was unable to reply yesterday as couldnt access my hotmail account.  I am sorry you are going through a hard time.   I imagine you are now at review while I write this post.  I hope your questions will be answered and I am sure they will.  Hopefully the Prof will come up with some solutions for you.  I suppose it is early days for the trial team as well so they may not be sure what is causing what symptom.   I hope you come home today with some of your fears settled.    You know we go through the bad times to have some good times and hold on to that thought.

  • Hi ladies,many thanks for the replies.I did get my questions answered yesterday,and I know why I was feeling so bad,I need 3 more bags of blood,which I'm awaiting a call from the hospital about.Im also going to be getting a scan,and my dosage of the drug has been halved.My CA125 level has been the lowest ever at 11,which is a positive sign.

    My problems seem so little now compared to what daisies family are going through.

    Sending all who knew Daisies a hug of support and 

  • Annie - I'm so glad you had a good review and you have a plan of action to deal with your symptoms. Your low ca125 must lift your spirits and I hope the other measures will bring you similar relief very soon. Stay strong. X

You may also like...